# SDR ASAA2023030542255

- Difficulty date: March 5, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 2,746 hours, 833 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU START AT GATE, AUTO-SHUTDOWN AND APU FAULT LIGHT ILLUMINATED. EXTINGUISHED AFTER 4 MINUTES. GROUNDED - YES. ATTEMPTED 2ND START- START SUCCESSFUL-PERFORMED APU BITE PROCEDURE IAW B737-9 AMM 49-61-00. NO EXISTING FAULTS. FAULT HISTORY CHECK- 49-61144 ECU INTERNAL FAULT. MAINT MSG. NOTED. APU BITE CHK GOOD.
